A simple proof of the Rogers-Selberg identities

Daniel Schultz

Research output: Contribution to journalArticle

Abstract

A short and simple proof of the Rogers-Selberg identities is obtained from the work of Andrew Sills on identities of the Rogers-Ramanujan type.

Original languageEnglish (US)
Pages (from-to)119-128
Number of pages10
JournalRamanujan Journal
Volume34
Issue number1
DOIs
StatePublished - May 2014

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A simple proof of the Rogers-Selberg identities'. Together they form a unique fingerprint.

  • Cite this